Gross-Zagier formula for GL2

Shou-Wu Zhang Princeton University

Algebraic Geometry Number Theory mathscidoc:1808.07006

Asian Journal of Mathematics, 5, (2), 1-108, 2001
No abstract uploaded!
Gross-Zagier formula
[ Download ] [ 2018-08-08 20:44:11 uploaded by shouwu ] [ 45 downloads ] [ 0 comments ]
@inproceedings{shou-wu2001gross-zagier,
  title={Gross-Zagier formula for GL2},
  author={Shou-Wu Zhang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20180808204411858559131},
  booktitle={Asian Journal of Mathematics},
  volume={5},
  number={2},
  pages={1-108},
  year={2001},
}
Shou-Wu Zhang. Gross-Zagier formula for GL2. 2001. Vol. 5. In Asian Journal of Mathematics. pp.1-108. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20180808204411858559131.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved